# SDR W8PA970686

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 331
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT BS 331, RBL 11, WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS REPLACED PER SRM 53-10-51.  INSTALLED NEW PART.  (M)
